Incorrect Dosage and Pharmacy Error

Pharmacy error is a major issue in the United States, accounting for thousands of injuries each year. One potential hazard is incorrect dosage. Incorrect dosage occurs when the wrong dosage is written on a medicine bottleā€™s label when it is filled, or when a doctor writes down the wrong dosage when prescribing a drug for a patient.

Although incorrect dosage can hurt anyone, it by far affects children the most. Children’s bodies are much smaller than adults, and thus even small increases in medication can be deadly in their sensitive system. If you or someone you love has been the victim of pharmacy error in the form of incorrect dosage, contact the Iowa medical malpractice attorneys of LaMarca Law Group, P.C. today by calling 877-327-2600 to find out what they can do for you.

The Results of Incorrect Dosage

There are many things that incorrect dosage can result in. Some of them may be so small that the victim does not even feel like reporting it, but others can be as serious as:

  • Stroke
  • Seizure
  • Heart attack
  • Overdose or under-dose
  • Death

Even though an instance of pharmacy error may seem too little to bother reporting, all cases should be addressed in order to keep things in check.

Contact Us

If you or someone you love has been the victim of a negligent doctor or pharmacists who engaged in incorrect dosage, contact the Iowa pharmacy error attorneys of LaMarca Law Group, P.C. today by calling 877-327-2600.

The Search Engine Guys